MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY PRO; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION ACUITY PRO; CATHETER, PERCUTANEOUS
Model Number 8105
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a lead implant procedure, it was evident through contrast that a very small perforation had occurred in the coronary sinus when the catheter was inserted.The contrast medium dissipated by the end of the procedure and the physician stated that no further action was needed.The patient was stable throughout and following the procedure with no additional consequences.

Brand Name
ACUITY PRO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8523066
Report Number2124215-2019-06891
Device Sequence Number1928561
Product Code DQY
UDI-Device Identifier08714729932628
UDI-Public08714729932628
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/11/2020
Device Model Number8105
Device Catalogue Number8105
Device Lot Number22927706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date04/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;